# SDR CA060216006

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 68,909 hours
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3823002
- Condition: Unknown
- Location: Nr 2 Fuel Tank
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, NR 2 RT AFT FUEL BOOST PUMP CB RELEASED FOLLOWED BY NR 2 LT AFT CB RELEASING APPROX 3 MIN LATER, NR 2 RT FWD CB RELEASED AND NR 2 LT FWD BOOST PUMP LOW PRESS LIGHT ILLUMINATED INTERMITTENTLY.  A/C RETURNED TO DEPARTURE.  MX INSPECTED ALL EFFECTED PUMPS, CONNECTORS, BREAKERS AND SWITCHES, NO FAULTS FOUND.  BREAKERS WERE RESET, PUMPS WERE RUN FOR AN HOUR.  DURING THIS TIME PUMPS WERE SELECTED OFF AND ON NUMEROUS TIMES.  A/C RETURNED TO SERV & OPERATED WITH NO INCIDENT.  MX REINSPECTED ALL OF ABOVE ALONG WITH CHECKING NR 2 TANK FOR FUEL CONTAMINATION.  NOTHING FOUND.  DUE TO UNUSUAL CIRCUMSTANCES MAINT HAS DECIDED TO REPLACE THREE EFFECTED BOOST PUMPS, BREAKERS AND SWITCHES.
